# SDR IPXA2018040328111

- Difficulty date: April 2, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 61,274 hours, 16,802 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE NOT IN GREEN RANGE.  R & R DOOR RESERVOIR IAW MM 52-11-04-400-801,  OPS AND LEAK CHECKED GOOD.
